Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why do I feel fuzzy ? I have hypertension and taking 40 naldalal and avadart .

I am 61 male take 40 naldalal for portal hypertension about 1 hour ago Also took avadart and uroxatrolMy pressure seems to be elevated. I am not sure my units are correct and usually read high I can give you the last readings but they are all over the place I do feel a little fuzzy no pain
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
You are taking these medicines for enlarged prostrate. Your systemic blood pressure is very high. You need to take treatment for this as well. If you are feeling dizzy you should go to the ER immediately and get your pressure reduced otherwise you can suffer from a stroke.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor